# SDR AWXA960165

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3838 - DURING ROUTINE SCHEDULED C-3 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM AT BS 350, RBL 2 - LBL 20, WL 208.  PER ERR, BLENDED CORROSION ON BEAM.  FABRICATED REPAIR ANGLE, ALODINED, PRIMED, AND INSTALLED PART WITH SEALANT PER ER 5-53-12-05, AND BOEING TELEX TCO-PAN-96-0413RR.  (X)
